# SDR AALA200802423A

- Difficulty date: October 28, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 45,881 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - OVERHEAD EMERGENCY EXIT LIGHT AT FIRST CLASS LAVATORY INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT FIRST CLASS LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
